EconPapers    
Economics at your fingertips  
 

The forward smile in local–stochastic volatility models

Andrea Pascucci and Andrea Mazzon

Journal of Computational Finance

Abstract: ABSTRACT We introduce an approximation of forward-start options in a multi-factor local-stochastic volatility model. We derive explicit expansion formulas for the so-called;forward implied volatility, which can be useful to price complex path-dependent;options as cliquets. The expansion involves only polynomials and can be computed;without the need for numerical procedures or special functions. Recent results on;the exploding behavior of the forward smile in the Heston model are confirmed and;generalized to a wider class of local-stochastic volatility models. We illustrate the;effectiveness of the technique through some numerical tests.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... ic-volatility-models (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:2465433

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-22
Handle: RePEc:rsk:journ0:2465433